BibTeX record journals/dam/JamisonO91

download as .bib file

@article{DBLP:journals/dam/JamisonO91,
  author    = {Beverly Jamison and
               Stephan Olariu},
  title     = {On a unique tree representation for P\({}_{\mbox{4}}\)-extendible
               graphs},
  journal   = {Discret. Appl. Math.},
  volume    = {34},
  number    = {1-3},
  pages     = {151--164},
  year      = {1991},
  url       = {https://doi.org/10.1016/0166-218X(91)90085-B},
  doi       = {10.1016/0166-218X(91)90085-B},
  timestamp = {Thu, 11 Feb 2021 23:26:08 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/JamisonO91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics